# SDR 95ZZZX1342

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Croman Corp, repair station JYER440F
- Aircraft: N318Y
- Make and model: Skrsky S61A
- Aircraft serial: 61094
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Hinge
- Part number: S6120661172
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER PYLON HINGE LT EAR CRACKED THROUGH BOLT HOLE.  HINGE WAS FOUND DURING WALK-AROUND INSPECTION AT FUEL STOP.  THIS WAS 3.7 HOURS AFTER PRE-FLIGHT INSPECTION AND 23.6 HOURS AFTER AD 76-08-01 WAS C/W.  SUBMITTER RECOMMENDATIONS - KEEP HINGE BUSHINGS TIGHT AND SHIM AS REQUIRED, REPLACE BOLTS WHEN WORN.  DO VISUAL INSPECTION AS OFTEN AS POSSIBLE.
